\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Liouville-type theorem for high order degenerate Lane-Emden system

  • *Corresponding author: Yuxia Guo

    *Corresponding author: Yuxia Guo 

The first author is supported by NSFC (11771235, 12031015)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we are concerned with the following high order degenerate elliptic system:

    $\left\{ \begin{align} & {{(-A)}^{m}}u={{v}^{p}} \\ & {{(-A)}^{m}}v={{u}^{q}}\quad \text{ in }\mathbb{R}_{+}^{n+1}:=\left\{ (x,y)|x\in {{\mathbb{R}}^{n}},y>0 \right\}, \\ & u\ge 0,v\ge 0 \\ \end{align} \right.\ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \left( 1 \right)$

    where the operator $ A: = y\partial_{y}^2+a\partial_{y}+\Delta_{x}, \;a\geq 1 $ and $ n+2a>2m, m\in \mathbb{Z}^+,\;p,\,q\geq 1 $. We prove the non-existence of positive smooth solutions for $ 1<p,\, q<\frac{n+2a+2m}{n+2a-2m} $, and classify positive solutions for $ p = q = \frac{n+2a+2m}{n+2a-2m} $. For $ \frac{1}{p+1}+\frac{1}{q+1}>\frac{n+2a-2m}{n+2a} $, we show the non-existence of positive, ellipse-radial, smooth solutions. Moreover we prove the non-existence of positive smooth solutions for the high order degenerate elliptic system of inequalities $ (-A)^{m}u\geq v^p, (-A)^{m}v\geq u^q, u\geq 0, v\geq 0, $ in $ \mathbb{R}_+^{n+1} $ for either $ (n+2a-2m)q<\frac{n+2a}{p}+2m $ or $ (n+2a-2m)p<\frac{n+2a}{q}+2m $ with $ p,q>1 $.

    Mathematics Subject Classification: 35J60.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. CaffarelliB. Gidas and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math, 42 (1989), 271-297.  doi: 10.1002/cpa.3160420304.
    [2] W. ChenC. Li and B. OU, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343.  doi: 10.1002/cpa.20116.
    [3] J. Chern and S. Yang, A divergence-type identity in a punctured domain and its applicaton to a singular polyharmonic problem, J. Dynam. Differential Equations, 16 (2004), 587-604.  doi: 10.1007/s10884-004-4293-1.
    [4] P. ClémentR. Manásevich and E. Mitidieri, Positive solutions for a quasilinear system via blow up, Comm. Partial Differential Equations, 18 (1993), 2071-2106. 
    [5] B. GidasW. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $\mathbb{R}^{n}$, Adv. Math., 7 (1981), 369-402. 
    [6] Y. Guo and J. Nie, Classification for positive solutions of degenerate elliptic system, Discrete Contin. Dyn. Syst., 39 (2019), 1457-1475.  doi: 10.3934/dcds.2018130.
    [7] Q. HanJ. Hong and G. Hang, Compactness of Alexandrov-Nirenberg surfaces, Comm. Pure Appl. Math., 70 (2017), 1706-1753.  doi: 10.1002/cpa.21686.
    [8] G. Hang, A Liouville theorem of degenerate elliptic equation and its application, Discrete Contin. Dyn. Syst., 33 (2013), 4549-4566.  doi: 10.3934/dcds.2013.33.4549.
    [9] G. Hang and C. Li, A Liouville theorem for high order degenerate elliptic equations, J. Differential Equations, 258 (2015), 1229-1251.  doi: 10.1016/j.jde.2014.10.017.
    [10] G. Huang, A priori bounds for a class of semi-linear degenerate elliptic equations, Sci. China Math., 57 (2014), 1911-1926.  doi: 10.1007/s11425-014-4770-x.
    [11] Y. Li, Remarks on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc, 6 (2004), 153-180.  doi: 10.4171/JEMS/6.
    [12] C. Li, Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. Math., 123 (1996), 221-231.  doi: 10.1007/s002220050023.
    [13] C. Lin, A classification of solutions of a conformally invariant fourth order equation in $\mathbb{R}^{n}$, Comment. Math. Helv., 73 (1998), 206-231.  doi: 10.1007/s000140050052.
    [14] J. LiuY. Guo and Y. Zhang, Liouville-type theorems for polyharmonic systems in $\mathbb{R}^N$, J. Differential Equations, 225 (2006), 685-709.  doi: 10.1016/j.jde.2005.10.016.
    [15] E. Mitidieri, A Rellich-type identity and applications, Comm. Partial Differential Equations, 18 (1993), 125-151.  doi: 10.1080/03605309308820923.
    [16] J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations, Math. ANN, 313 (1999), 207-228.  doi: 10.1007/s002080050258.
    [17] X. Xu, Classification of solutions of certain fourth-order nonlinear ellliptic equations in $\mathbb{R}^4$, Pacific J. Math., 225 (2006), 361-378.  doi: 10.2140/pjm.2006.225.361.
  • 加载中
SHARE

Article Metrics

HTML views(273) PDF downloads(355) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return